American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(26B05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 39 of 39 found      Go to page: 1 2

[31] R. A. DeVore and R. C. Sharpley. On the differentiability of functions in ${\bf R}\sp{n}$ . Proc. Amer. Math. Soc. 91 (1984) 326-328. MR 740196.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Z. Ditzian. Moduli of continuity in ${\bf R}\sp{n}$ and $D\subset {\bf R}\sp{n}$ . Trans. Amer. Math. Soc. 282 (1984) 611-623. MR 732110.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Marián Fabián. Differentiability via one-sided directional derivatives . Proc. Amer. Math. Soc. 82 (1981) 495-500. MR 612748.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Nelson Dunford and Anthony P. Morse. Remarks on the preceding paper of James A. Clarkson: ``Uniformly convex spaces'' [Trans.\ Amer.\ Math.\ Soc.\ {\bf 40} (1936), no.\ 3; MR1501880] . Trans. Amer. Math. Soc. 40 (1936) 415-420. MR 1501881.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Hassler Whitney. Analytic extensions of differentiable functions defined in closed sets . Trans. Amer. Math. Soc. 36 (1934) 63-89. MR 1501735.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] A. E. Currier. Proof of the fundamental theorems on second-order cross partial derivatives . Trans. Amer. Math. Soc. 35 (1933) 245-253. MR 1501681.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Joseph Miller Thomas. Matrices of integers ordering derivatives . Trans. Amer. Math. Soc. 33 (1931) 389-410. MR 1501594.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Maurice Fréchet. Sur la notion de diff\'erentielle d'une fonction de ligne . Trans. Amer. Math. Soc. 15 (1914) 135-161. MR 1500969.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Edward B. Van Vleck. A proof of some theorems on pointwise discontinuous functions . Trans. Amer. Math. Soc. 8 (1907) 189-204. MR 1500781.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 39 of 39 found      Go to page: 1 2